, Volume 98, Issue 2, pp 209-227

Backward doubly stochastic differential equations and systems of quasilinear SPDEs

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

We introduce a new class of backward stochastic differential equations, which allows us to produce a probabilistic representation of certain quasilinear stochastic partial differential equations, thus extending the Feynman-Kac formula for linear SPDE's.

The research of this author was partially supported by DRET under contract 901636/A000/DRET/DS/SR
The research of this author was supported by a grant from the French “Ministère de la Recherche et de la Technologie”, which is gratefully acknowledged